MAUDE Adverse Event Report: HERNIAMESH SRL T-SLING; URINARY INCONTINENCE SLING

HERNIAMESH SRL T-SLING; URINARY INCONTINENCE SLING
Model Number 5194001400
Health Effect - Clinical Codes Abdominal Pain (1685); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275); Hematuria (2558); Lethargy (2560); Dysuria (2684); Dyspareunia (4505); Genital Bleeding (4507); Urinary Incontinence (4572)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Legal representative stated severe and debilitating abdominal pain, vaginal bleeding, chronic urinary tract infections, urinary incontinence, dyspareunia, dysuria, hematuria, urinary frequency, lethargy, and mesh erosion some time after implant, erosion of mesh, serious bodily injury and harm, lethargy, undergone medical treatment, including multiple procedures to correct her injuries, and will likely undergo further medical treatment and procedures, exposure/extrusion/protrusion, infections, bladder problems.On (b)(6) 2020, revision surgery to remove sling.Partial excision/revision of eroded sling on (b)(6) 2020.Intraoperative finding: 1x1cm t-sling erosion in mid-vagina about 2cm from external urethral meatus.Excision size: 2cm.

Brand Name
T-SLING
Common Device Name
URINARY INCONTINENCE SLING
Manufacturer (Section D)
HERNIAMESH SRL
via fratelli meliga 1/c
chivasso, torino 10034
IT  10034
MDR Report Key10934138
Report Number9614846-2020-00001
Device Sequence Number2758019
Product Code PAH
UDI-Device Identifier28032919892120
UDI-Public28032919892120
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K020652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number5194001400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;